# SDR DALA2020121704140

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 67,784 hours, 8,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 19WL LOCATED IN RT CEILING BETWEEN FR 59-FR 60 FAILS BITE CHECK.  CORRECTIVE ACTION: REMOVED AND REPLACED EPSU 19WL, PER A330 AMM 33-51.
